U.S. doctors online nowAsk doctors free
A 41-year-old member asked:

What can my grandfather take for a sinus headache, when he takes medication for parkinsons?

1 doctor answer1 doctor weighed in
Dr. James Ortman
Specializes in Geriatrics
Soe meds are safe: Tylenol, (acetaminophen) antihistamines(eg Claritin alavert etc, not with "d") should not react with his parkinsons meds. Prescription nasal steroids are also helpful. Frequently "sinus" headaches are actually migraines and are treated much differently. He should discuss this with his primary care doc.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.